# SDR SWAA2022120667969

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+16.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0, AND DWG 143A0080.
